Changes of being pregnant

  1. 60
    lonelyxheartposted 6 years ago

    I had an abortion in May 2009, in November 2009 I went on the depo injection, I was due to go back in February of this year and didn't, I continued to have unprotected sex.

    I did not have a period the entire time of being on the injection or since I've stopped taking it.

    When I was pregnant, I knew I was and would get horrid headaches, I've not felt like this since stopping the injection but am wondering whether I could still be pregnant and the odds?

    1. prettydarkhorse profile image62
      prettydarkhorseposted 6 years ago in reply to this

      yes dear, buy a pregnancy test now

  2. FranyaBlue profile image79
    FranyaBlueposted 6 years ago

    When your injection is due its effects don't drop straight away, they lower over time....99% 95% 90% and so on. It can take a year or so before you are completely normal again. But having said that, it doesn't mean you aren't pregnant so go do a test.